MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99400-002496
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The hospital biomedical engineer evaluated the device and duplicated the reported issue.The biomed determined the cause of the reported issue was due to the device's ac power adapter.The biomed informed physio that the ac power adapter was replaced with another unused power adapter from another location to resolve the reported issue.The device was not returned to physio-control for an evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer, a biomedical engineer, contacted physio-control to report that their device would not charge to shock when connected to the ac power adapter.As a result, defibrillation therapy may not be available to a patient if needed.There was no patient use associated with the reported event.

Brand Name
LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8293400
Report Number0003015876-2019-00171
Device Sequence Number1995214
Product Code MKJ
UDI-Device Identifier00885074269535
UDI-Public00885074269535
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K102972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99400-002496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1